# SDR SWIA202052670

- Difficulty date: August 3, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 787-797
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL MOUNTING CHANNEL HAS CORROSION AROUND FLOATING NUTPLATE CLIP HOLE.  C-CHECK RO 9/21/2020.  REMOVED CORROSION ON RT SIDE RAIL MOUNTING CHANNEL NUTPLATE CLIP HOLE ON FS 787-797, FOUND TO BE WITHIN LIMITS REF SRM.
